# SDR QXEA200600722

- Difficulty date: March 7, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT HAND WING UPPER SKIN HAS TWO GOUGES AT STATION YW 240.  REPAIRED IAW DHC-8-200 SRM 51-20-11, PAGE 3, PARAGRAPH 2, 51-20-16, 51-20-36, 51-20-51 AND RD 8-57-3308, ISSUE 1. HORIZON AIR EA 2-57-351,
